数学季刊 ›› 2006, Vol. 21 ›› Issue (3): 338-341.

• • 上一篇    下一篇

F.C群上的Noetherian斜群环

  

  1. College of Mathematics and Information Science, Henan University, Kaifeng 475001, China 
  • 收稿日期:2004-12-27 出版日期:2006-09-30 发布日期:2023-11-27
  • 作者简介:HU Chang-liu(1947-),male,native of Kaifeng,Henan,a professor of Henan University,engages in ring,lattice and algebra.
  • 基金资助:
     Supported by the NSF of Educational Department of Henan Province(20025100003);

Noetherian Skew Group Rings of F.C Groups

  1. College of Mathematics and Information Science, Henan University, Kaifeng 475001, China 
  • Received:2004-12-27 Online:2006-09-30 Published:2023-11-27
  • About author:HU Chang-liu(1947-),male,native of Kaifeng,Henan,a professor of Henan University,engages in ring,lattice and algebra.
  • Supported by:
     Supported by the NSF of Educational Department of Henan Province(20025100003);

摘要: Let RG be the skew group ring with a F.C group G and the group homom-rphismθfrom G to Aut(R), the group of automorphisms of the ring R. In this paper,the necessary and sufficient condition such that R*θG will be Noetherian is given, which generalizes the results of I.G. connel.

关键词: skew , group , ring, Noetherian ring, F.C , group

Abstract: Let RG be the skew group ring with a F.C group G and the group homom-rphismθfrom G to Aut(R), the group of automorphisms of the ring R. In this paper,the necessary and sufficient condition such that R*θG will be Noetherian is given, which generalizes the results of I.G. connel.

Key words: skew , group , ring, Noetherian ring, F.C , group

中图分类号: